ArticleCase reports in psychiatry2016
Lessons Learned and Questions Raised by an Atypical Case of Clozapine-Induced Myocarditis.
Article in Case reports in psychiatry, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 2 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A Caucasian male in his early twenties suffering from treatment resistant schizophrenia was started on clozapine. After three days he developed tachycardia, a common side effect of clozapine induction. He had one temperature spike (38.9°C) on day ten after induction but remained clinically well. An ECG and blood tests were normal. Due to persistent tachycardia and an episode of collapse whilst seated on day 12, he was admitted to hospital for further investigation. A diagnosis of myocarditis was confirmed as a result of elevated cardiac enzyme levels and an echocardiogram. Following withdrawal of clozapine, supportive management, and initiation of cardiac medication, the patient made a successful recovery. He will be followed up with the cardiology team to ensure that his heart function returns to normal. Given the incidence of clozapine-induced myocarditis, the associated mortality risk, and diagnostic difficulties, this case raises questions about whether a formal system for identifying myocarditis should be adopted.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.